# SDR MALA020588

- Difficulty date: September 29, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

DURING TAXI OF FLIGHT 3329, A/C LOST ALL HYDRAULIC PRESSURE WITH ASSOCIATED LOSS OF NOSE WHEEL STEERING AND BRAKING, PIC UTILIZED DIFFERENTIAL POWER TO EXIT TAXIWAY INTO TURF DUE PROXIMITY TO END OF TAXIWAY.  PROP STRIKE TO PROP.  MAINTENANCE REPLACED HYDRAULIC PUMP.
